# SDR HNAA0400152

- Difficulty date: October 12, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N342EN
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 21,015 hours, 22,099 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inaccurate
- Location: Wx Radar
- Component: Wx Radar
- Component part number: MI5853505
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WXR RADAR SPOKING CLT MNT COULD NOT DUPLICATE.  CHANGING R/T AS A PRECAUTION.  REMOVED AND REPLACED R/T, OPS CHECK GOOD.
